Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Am I just freaking myself out?

I know, you guys aren't doctors, you aren't pregnancy tests but I wanted to get some opinions.

I'm on birth control, hubby and I are thinking about me getting off and trying for a baby sometime soon so we haven't been as careful as we could.

I was on antibiotics, and it was about midway through my birth control and we had intercourse without a condom but we used the withdrawal method...we I got to my placebos we had sex again using the withdrawal method and the next day I got my period so I figured I wasn't pregnant and we decided I'd go ahead and start a new pack cause we haven't quite yet decided when we want to start trying.

Well, It's been about two weeks since my last period and I'm having pregnancy symptoms! At exactly 14 days after we had intercourse I started cramping lightly...I'm having and excess of saliva which I did when I was pregnant with my daughter. My breasts are sore, which is typical before my period but it's not due for about 2 weeks.

I'm assuming that if I am pregnant it's from the last time which was only two weeks ago because the time before that was 2 weeks prior and i did get my period. It seems unlikely that I conceived the day before my period but who knows when my bc could have been effected by my antibiotics.

Do you think I'm just psyching myself out? and when should I take a test? I'm afraid to wait for a period to come because with my daughter I did have "periods" the first 2 months...so when is the soonest i could test?

Answer Question
 
Anonymous

Asked by Anonymous at 2:25 PM on Dec. 17, 2010 in Pregnancy

Answers (4)
  • some of the newer pregnancy tests can be taken 5 days before a missed period. Good luck
    sweet29mom

    Answer by sweet29mom at 2:28 PM on Dec. 17, 2010

  • Test one week after your period is suppose to start.
    older

    Answer by older at 2:28 PM on Dec. 17, 2010

  • Well it also sounds like this could be ovulation. Maybe you didn't have any feelings during ovulation in the past, but it is possible your feeling some now because of the BC and the antibiotics combined. I always got crampy, sore boobs, and just sore all over when I was ovulating. Just a thought.. especially since you say it's been 2 weeks since your last period.
    Ctink8189

    Answer by Ctink8189 at 2:30 PM on Dec. 17, 2010

  • Okay. The first time, when you were on the antibiotics, was probably around normal ovulation time. So it's possible that the antibiotics could have cause the bc not to work already then, and you got pregnant then. It definitely wouldn't have been the second time, when you were on the placebos - it is entirely possible to get your period when you're pregnant. But, since you did have those antibiotics a while back, it could be that they're still getting out of your system and set you just a little off that you are ovulating now. Very likely chance of either one. Just as likely that you're just psyching yourself out ;). You can take a test now, you can wait 2 weeks and test, you can wait another month and test. Only thing is, if you did happen to get pregnant that first time, the bc would not be good to be on - so either stop the bc and be careful til you know, or find out for sure now! GL!
    Anonymous

    Answer by Anonymous at 2:58 PM on Dec. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.